# SDR 2002FA0000086

- Difficulty date: January 14, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N4351D
- Make and model: Piper PA-28-236
- Aircraft serial: 288411016
- Engine: Lyc O540J3A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 72877
- Condition: Broken
- Location: Engine
- Part time: 1,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE FOUND METAL IN OIL FILTER.  REMOVED SUCTION SCREEN FOUND .5000 INCH DIAMETER PIECES OF METAL.  DISASSEMBLED ENGINE AND FOUND LIFTER FACES BROKEN OFF 3 LIFTERS.
